# SDR DHLA2008745572

- Difficulty date: September 5, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN SEAT TRACK FROM BS 344 TO BS 600 RBL 45 HAS CORROSION.  REPLACED SEAT TRACK SECTION AT RBL 45 FROM BS 480 TO BS 690 IAW B727 SRM 51-10-1 PARA 7.
